I have been experiencing more than normal trips to the bathroom to urinate. I was tested for UTI but tests came back non definitive for bacteria.
Hi, nanonymous! This is an uncommon side effect of Celexa and should be reported to your doctor. From the literature:
"Check with your doctor immediately if any of the following side effects occur while taking citalopram:
increase in the frequency of urination or amount of urine produced
Best regards, Wildcat
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2015 • 3 answers
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Posted 2 May 2015 • 2 answers
Posted 19 Jun 2015 • 3 answers
Posted 11 Oct 2016 • 1 answer
Posted 13 Oct 2016 • 4 answers